# SDR UALA2013041102470

- Difficulty date: April 10, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 59,137 hours, 6,810 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SEAT EMERGENCY LIGHT AFT OF 14AB INOPERATIVE.  REPLACED BOTH LAMPS,  OPS CHECKED GOOD.
